# SDR ASAA2019041729259

- Difficulty date: April 17, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 58,287 hours, 27,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT BAFFLE CLIP AT STA 400 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FWD PIT RT BAFFLE CLIP AT STA 400 IAW SRM 51 40 02 0G 0.
